# SDR UHLA201505180385

- Difficulty date: May 18, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 22,138 hours, 13,797 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATING OPEN ON MFD WITH DOOR CLOSED AND LOCKED.  FOUND L2 DOOR LOCK PROXIMITY SENSOR MISRIGGED AND DAMAGED.  R & R L2 PAX DOOR LOCK PROXIMITY SENSOR IAW AMM 52-72-21.
